MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time, there was no evidence of observation of the device sparking made by the fse.The device was visually inspected for damage, and it was observed to have debris in the air filter and the handpiece (hp) filter, this was cleaned to correct the observation.It is unknown if this contributed to the reported issue.The customer was shown how to inspect and clean the hp filter.It was observed a grounding coil was not installed and the fse installed one, it is undetermined if this contributed to the reported issue.The device was subjected to full functionality testing with passing results.There was no indication of a device malfunction.A member of the cynosure lutronic clinical team made contact with the treatment provider and found that the treatment was performed on (b)(6) 2026 for telangiectasia on the nose.During the procedure, a loud pop was heard and observed with a bright spark, this was followed by what appeared to be a black charred area on the skin.There were no images taken of this, or of the patient by the treatment provider.The clinical team made multiple attempts to obtain additional patient details; however, these information requests went unanswered.It was confirmed that the icd 10/10/10 ms settings were used for treatment.To reduce the probability of reoccurrence the current clinical guidelines were reviewed in detail with the treatment provider.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported that during laser vascular treatment with a clarity ii device, a spark occurred followed by visible black "soot" on the skin.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01885
MDR Report Key24567944
Report Number3021199089-2026-00014
Device Sequence Number9507277
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)241107
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale